Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Medication controlled diabetes, had episode of vomiting, diarrhea, strange feeling in head, itchiness on palms, soles, vaginal area. Cause?

Last Sunday I started throwing up, then diarrhea started. This went on for days. I went to doctor, just said to start clear liquids and lots of rest. My concern now is the strange feeling in my head// kinda dizzy but no??? and now the palms of my hands, bottom of my right foot , my back and my vaginal area are itchy.. I am no longer throwing up and stool is getting firmer. I am 52 y/o female. I have medication controlled diabetes . what is causing the foggy head and itching???
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
HI. THERE CAN BE MULTIPLE CAUSES FOR YOUR FOGGY FEELING OF HEAD. AS YOU SAID YOU SUFFERED FROM DIARRHOEA RECENTLY, IT CAN CAUSE ELECTROLYTE DISTURBANCES LEADING TO SUCH SYMPTOMS. ALSO GENERALISED WEAKNESS AFTER AN EPISODE OF DIARRHOEA CAN LEAD TO FOGGINESS. MOREOVER DAIBETIC PATIENT MAY DEVELOP A FORM OF DIABETIC NEUROPATHY WHICH CAN KLEAD TO FOGGINESS. SIMILARLY ITCHING CAN BE DUE TO VARIOS REASONS. IT CAN BE DUE TO A SIMPLE ALLERGY. AS YOU ARE A DIABETIC , ITCHING MAY ALSO BE DUE TO FUNGAL INFECTION. YOU NEED T O CONSULT A DERMATOLOGIST FOR THAT. THANK YOU
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor